# SDR 97UAL900026

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM EXCEEDS ONE UNIT LEFT WING.  *S/D*  FOUND THE RIGHT AILERON OUT OF RIG.  RERIGGED RIGHT AILERON AND THE SYSTEM CHECKED OK.
